# SDR DXTA2023102598720

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 4,154 hours, 3,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 265400245
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID: AFTER LANDING WHEN BRAKE PRESSURE APPLIED THE RH BRAKES  WOULD GRAB HARD THEN QUICKLY RELEASE WHENEVER BRAKES APPLIED.THIS CONTINUED ALL THE WAY ON TAXI IN //SIGNOFF//
